This is a typical itinerary for this product
Stop At: Hiroshima tourism bicycle rental piece coming management office, 2-29 Kyōbashichō, Minami-ku, Hiroshima-shi, Hiroshima-ken 732-0828, Japan
【10:00/14:00】 Meeting up
Duration: 30 minutes
Stop At: Enko Bridge, Minami-ku Enkobashicho ~ Matobacho, Hiroshima 734-0000 Hiroshima Prefecture
【10:30/14:30】 Enko River
Hiroshima has developed along with the rivers. The guide will tell you the geographical features of Hiroshima and so on while looking at the scenery.
Duration: 15 minutes
Stop At: Hiroshima Castle, 21-1 Moto-machi Naka Ward, Hiroshima 730-0011 Hiroshima Prefecture
【10:45/14:45】 Hiroshima Castle
You are shown to Hiroshima Castle and Gokoku Shine and learn about culture and history. There is the remain of the headquarter where the initial report of the atomic bombing was transmitted. The guide will you tell you the situation right after the A-bombing and the sufferings of the victims.
Duration: 30 minutes
Stop At: Hiroshima Peace Memorial Park, 1-2 Nakajimacho, Naka, Hiroshima 730-0811 Hiroshima Prefecture
【11:15/15:15】 Peace Memorial Park
The guide will you show you to the Atomic Bomb Dome and so on. He will introduce stories from the locals' point of view not known from the exhibitions in the Museum and books.
Duration: 35 minutes
Pass By: Hiroshima Peace Memorial Museum, 1-2 Nakajimacho, Naka-ku, Hiroshima 730-0811 Hiroshima Prefecture
Peace Memorial Museum can be included upon request. (Extension charge: 1,000 yen/hour, payable in cash on the day. Not possible In case of a shared tour.)
Stop At: Miyuki Bridge Monument, 2-13 Higashisendamachi, Naka-ku, Hiroshima 730-0053 Hiroshima Prefecture
【11:50/15:50】 Sendamachi, Miyukibashi Bridge, Kyobashi River, etc.
The guide will show you the actual townscape of Hiroshima in the suburbs away from the touristic area. You will find beautiful Hiroshima vigorously revived from the tremendous damages by the atomic bombing while visiting numerous A-bomb heritage sites and listening to the episodes handed down in Hiroshima.
Duration: 1 hour 10 minutes
Pass By: Hiroshima tourism bicycle rental piece coming management office, 2-29 Kyōbashichō, Minami-ku, Hiroshima-shi, Hiroshima-ken 732-0828, Japan
【13:00/16:00】 The tour finishes at the meeting point.